Urmăriți
Fatih Hezenci
Fatih Hezenci
Associate Professor, Department of Mathematics, Düzce University
Adresă de e-mail confirmată pe duzce.edu.tr - Pagina de pornire
Titlu
Citat de
Citat de
Anul
New version of fractional Simpson type inequalities for twice differentiable functions
F Hezenci, H Budak, H Kara
Advances in Difference Equations 2021, 1-10, 2021
702021
On parameterized inequalities of Ostrowski and Simpson type for convex functions via generalized fractional integrals
H Budak, F Hezenci, H Kara
Mathematical Methods in the Applied Sciences 44 (17), 12522-12536, 2021
602021
On generalized Ostrowski, Simpson and Trapezoidal type inequalities for co-ordinated convex functions via generalized fractional integrals
H Budak, F Hezenci, H Kara
Advances in Difference Equations 2021 (1), 312, 2021
412021
Some new Simpson’s-formula-type inequalities for twice-differentiable convex functions via generalized fractional operators
MA Ali, H Kara, J Tariboon, S Asawasamrit, H Budak, F Hezenci
Symmetry 13 (12), 2249, 2021
352021
A new version of Newton’s inequalities for Riemann–Liouville fractional integrals
F Hezenci, H Budak, P Kösem
Rocky Mountain Journal of Mathematics 53 (1), 49-64, 2023
292023
New Simpson type inequalities for twice differentiable functions via generalized fractional integrals
X You, F Hezenci, H Budak, H Kara
AIMS Math 7 (3), 3959-3971, 2022
292022
Boundary value problem for a third order partial differential equation
A Ashyralyev, N Aggez, F Hezenci
First International Conference on Analysis and Applied Mathematics: ICAAM …, 2012
232012
Some perturbed newton type inequalities for Riemann–Liouville fractional integrals
F Hezenci, H Budak
Rocky mountain journal of mathematics 53 (4), 1117-1127, 2023
142023
New extensions of the parameterized inequalities based on Riemann–Liouville fractional integrals
H Kara, H Budak, F Hezenci
Mathematics 10 (18), 3374, 2022
142022
Novel results on trapezoid-type inequalities for conformable fractional integrals
F Hezenci, H BUDAK
Turkish Journal of Mathematics 47 (2), 425-438, 2023
122023
Fractional simpson-type inequalities for twice differentiable functions
H Budak, H Kara, F Hezenci
Sahand Communications in Mathematical Analysis 20 (3), 97-108, 2023
102023
Conformable fractional Newton-type inequalities with respect to differentiable convex functions
C Ünal, F Hezenci, H Budak
Journal of Inequalities and Applications 2023 (1), 85, 2023
82023
Bounds for the error in approximating a fractional integral by Simpson’s rule
H Budak, F Hezenci, H Kara, MZ Sarikaya
Mathematics 11 (10), 2282, 2023
72023
Fractional inequalities of corrected Euler–Maclaurin-type for twice-differentiable functions
F Hezenci
Computational and Applied Mathematics 42 (2), 92, 2023
72023
A study on conformable fractional version of Bullen-type inequalities
F Hezenci, H BUDAK, H Kara
Turkish Journal of Mathematics 47 (4), 1306-1317, 2023
72023
New parameterized inequalities for twice differentiable functions
H Budak, H Kara, F Hezenci, MZ Sarıkaya
Filomat 37 (12), 3737-3753, 2023
72023
On inequalities of Simpson's type for convex functions via generalized fractional integrals
H Kara, H Budak, MA Ali, F Hezenci
Communications Faculty of Sciences University of Ankara Series A1 …, 2022
72022
A comprehensive study on Milne-type inequalities with tempered fractional integrals
W Haider, H Budak, A Shehzadi, F Hezenci, H Chen
Boundary Value Problems 2024 (1), 53, 2024
62024
Conformable fractional versions of Hermite–Hadamard-type inequalities for twice-differentiable functions
F Hezenci, H Kara, H Budak
Boundary Value Problems 2023 (1), 48, 2023
62023
A note on exceptional groups and Reidemeister torsion
F Hezenci, Y Sozen
Journal of Mathematical Physics 59 (8), 2018
62018
Sistemul nu poate realiza operația în acest moment. Încercați din nou mai târziu.
Articole 1–20